MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO POWER LOAD; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO POWER LOAD; STRETCHER, WHEELED
Catalog Number 6390000000
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 06/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device user experienced a complete power load hydraulic failure while loading a patient into the back of an ambulance.This failure caused the power load and stretcher (xt) to give way.Fortunately, the crew managed to support the stretcher, preventing the patient from falling to the floor.Although the patient was uninjured, the crew experienced some strain on their backs.
 
Event or Problem Description
 
Additional Manufacturer Narrative
In response to the alleged injury, attempts were made to gather further information regarding the injury, event details, and serial number, however, the customer did not respond to these attempts.

Brand Name
POWER LOAD
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brian thompson
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key19560619
Report Number0001831750-2024-00719
Device Sequence Number17327001
Product Code FPO
UDI-Device Identifier07613327261523
UDI-Public07613327261523
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K113598
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number6390000000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/04/2024
Supplement Date Received by Manufacturer06/04/2024
Initial Report FDA Received Date06/18/2024
Supplement Report FDA Received Date11/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6506000000 POWER-PRO X; 6506000000 POWER-PRO XT
Patient SexUnknown